Positivity

, Volume 22, Issue 2, pp 669–669 | Cite as

RETRACTED ARTICLE: Conditional expectations in \(L^p(\mu ;L^q(\nu ;X))\)

Open Access
Article

The authors have retracted this article [1] because of an error in the proof of the first lemma. The gap in the proof has the effect that the main result is incorrect and this affects all other results in the paper. Both authors agree to this retraction. [1] Qi Lü, Jan van Neerven *Conditional expectations in \(L^p(\mu ;L^q(\nu ;X))\) Positivity (2017) DOI 10.1007/s11117-017-0477-x The online version of this article contains the full text of the retracted article as electronic supplementary material.

Supplementary material

11117_2017_477_MOESM1_ESM.pdf (481 kb)
Supplementary material 1 (pdf 481 KB)

Copyright information

© The Author(s) 2017

Open AccessThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Authors and Affiliations

  1. 1.School of MathematicsSichuan UniversityChengduChina
  2. 2.Delft University of TechnologyDelftThe Netherlands

Personalised recommendations